# SDR SWAA2022100552469

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 26,310 hours, 12,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH EMERGENCY LIGHTS INOP. / [01] REPLACED FWD LH EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
